# SDR ASOA20140706051

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 36,921 hours, 28,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  THE EMERGENCY LIGHT FLOOR STRIP BETWEEN SEATS 7-9 WOULD NOT ILLUMINATE.  MAINTENANCE REPAIRED EMERGENCY LIGHT FLOOR STRIP.  OPS CHECKED GOOD.
